| Catalog Number |
366604 |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Patient 1 of 2: it was reported while using bd minidraw¿ sst¿ capillary blood collection tube, 1 sample was hemolyzed.The sample was recollected if patient agreed.There was no other health impact or consequences reported.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore 45 retention samples were evaluated by visual examination, and no issues were observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has not been confirmed for the indicated failure mode hemolysis.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported while using bd minidraw¿ sst¿ capillary blood collection tube, 1 sample was hemolyzed.The sample was recollected if patient agreed.There was no other health impact or consequences reported.